# SDR REXA201906176879

- Difficulty date: May 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRIKER SEAL AT SERVICE DOOR SORROUND STRUCTURE LOWER SILL (SM)(CPAX)(TCI 53-20-320)
SUMMARY: STRIKER SEAL AT SERVICE DOOR SORROUND STRUCTURE LOWER SILL WAS REPLACED PER CRJ-900 S.R.M. 51-42-06-001-001-A01.
